Alert archive / Ohio / Flood Watches in 2018

Flood Watch 3, NWS Cleveland, OH

February 19, 20186 counties in Ohio

NWS Cleveland, OH issued this flood watch at Feb 19, 2018, 3:44 AM EST for 6 counties in Ohio. It took effect at Feb 19, 2018, 12:00 PM EST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Feb 19, 2018, 3:44 AM EST (08:44 UTC)
In effect from
Feb 19, 2018, 12:00 PM EST
Expired
Feb 21, 2018, 9:51 AM EST
In force
46 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Hancock County, OH, Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 123 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 8.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2018-02-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2018-02-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1809 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
488 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

207 
WGUS61 KCLE 190844
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Cleveland OH
344 AM EST Mon Feb 19 2018

OHZ003-006-007-191645-
/O.NEW.KCLE.FA.A.0003.180219T1700Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-Wood-Ottawa-
Including the cities of Toledo, Bowling Green, and Port Clinton
344 AM EST Mon Feb 19 2018

...FLOOD WATCH IN EFFECT FROM NOON EST TODAY THROUGH WEDNESDAY
AFTERNOON...

The National Weather Service in Cleveland has issued a

* Flood Watch for a portion of northwest Ohio, including the 
  following areas, Lucas, Ottawa, and Wood. 

* From noon EST today through Wednesday afternoon

* Rain and possible thunderstorms will result in rainfall of two-
  thirds to an inch by this evening and another inch to an inch
  and a half tonight into Wednesday afternoon.

* Excessive rainfall may lead to flooding of streams, creeks, 
  low lying spots, and poor drainage areas especially in urban 
  and hilly locations. Those near streams and rivers should be 
  especially cautious as streams and rivers can rise quickly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
8 follow-up statements
347 
WGUS61 KCLE 191558
FFACLE

Flood Watch
National Weather Service Cleveland OH
1058 AM EST Mon Feb 19 2018


OHZ003-006-007-200000-
/O.CON.KCLE.FA.A.0003.180219T1700Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-Wood-Ottawa-
Including the cities of Toledo, Bowling Green, and Port Clinton
1058 AM EST Mon Feb 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest Ohio, including the following areas, 
  Lucas, Ottawa, and Wood. 

* Through Wednesday afternoon

* Rain and possible thunderstorms will result in rainfall of two-
  thirds to an inch by this evening and another inch to an inch 
  and a half tonight into Wednesday afternoon. 

* Excessive rainfall may lead to flooding of streams, creeks, low
  lying spots, and poor drainage areas especially in urban and locations.
  Those near streams and rivers should be especially cautious as 
  streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
588 
WGUS61 KCLE 192055
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Cleveland OH
355 PM EST Mon Feb 19 2018

...Flood Watch Expanded Across Northwest Ohio...

.Around an inch of rain has fallen so far today, which has
saturated the ground across a broad area of northwest Ohio.
Additional rainfall of more than an inch expected from tonight 
through Wednesday will lead to a heightened flood risk across 
this area.

OHZ008-017-018-200500-
/O.EXA.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sandusky-Hancock-Seneca-
Including the cities of Fremont, Findlay, and Tiffin
355 PM EST Mon Feb 19 2018

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The National Weather Service in Cleveland has expanded the

* Flood Watch to include a portion of northwest Ohio, including 
  the following areas, Hancock, Sandusky, and Seneca. 

* Through Wednesday afternoon

* Rain and possible thunderstorms will result in additional
  rainfall of 0.25 to 0.5 inch by Tuesday morning and another 
  inch or so from Tuesday into Wednesday afternoon.

* Excessive rainfall may lead to flooding of streams, creeks, low
  lying spots, and poor drainage areas especially in urban 
  locations. Those near streams and rivers should be especially 
  cautious as streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$

OHZ003-006-007-200500-
/O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-Wood-Ottawa-
Including the cities of Toledo, Bowling Green, and Port Clinton
355 PM EST Mon Feb 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest Ohio, including the following areas, 
  Lucas, Ottawa, and Wood. 

* Through Wednesday afternoon

* Rain and possible thunderstorms will result in additional
  rainfall of 0.25 to 0.5 inch by Tuesday morning and another inch
  or so from Tuesday into Wednesday afternoon.

* Excessive rainfall may lead to flooding of streams, creeks, low
  lying spots, and poor drainage areas especially in urban 
  locations. Those near streams and rivers should be especially 
  cautious as streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
801 
WGUS61 KCLE 200219
FFACLE

Flood Watch
National Weather Service Cleveland OH
919 PM EST Mon Feb 19 2018

...Flood Watch Expanded Across Northwest Ohio...

.Around an inch of rain has fallen so far today, which has
saturated the ground across a broad area of northwest Ohio.
Additional rainfall of more than an inch expected from tonight
through Wednesday will lead to a heightened flood risk across
this area.

OHZ003-006>008-017-018-201030-
/O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-
Including the cities of Toledo, Bowling Green, Port Clinton, 
Fremont, Findlay, and Tiffin
919 PM EST Mon Feb 19 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest Ohio, including the following areas, 
  Hancock, Lucas, Ottawa, Sandusky, Seneca, and Wood. 

* Through Wednesday afternoon

* Rain and possible thunderstorms will result in additional
  rainfall of up to a quarter inch through Tuesday afternoon and
  up to another inch Tuesday night into Wednesday afternoon. 

* Excessive rainfall may lead to flooding of streams, creeks, 
  low lying spots, and poor drainage areas especially in urban 
  locations. Those near streams and rivers should be especially 
  cautious as streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
759 
WGUS61 KCLE 200824
FFACLE

Flood Watch
National Weather Service Cleveland OH
324 AM EST Tue Feb 20 2018

OHZ006>008-017-018-200930-
/O.CAN.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wood-Ottawa-Sandusky-Hancock-Seneca-
Including the cities of Bowling Green, Port Clinton, Fremont, 
Findlay, and Tiffin
324 AM EST Tue Feb 20 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of northwest Ohio has been
cancelled. Little rainfall is expected into early tonight so the
risk for new flooding to develop is minimal.

Moderate to locally heavy rain is possible late tonight into early
Wednesday so a new flood watch may need to be issued later today.

$$

OHZ003-201630-
/O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-
Including the city of Toledo
324 AM EST Tue Feb 20 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest Ohio, including the following area, 
  Lucas. 

* Through Wednesday afternoon

* Showers and possible thunderstorms will be less numerous today
  but any additional rainfall may cause added flooding problems.
  More widespread moderate to heavy rain is expected later tonight
  into early Wednesday and is likely to cause flooding problems. 

* Excessive rainfall may lead to flooding of streams, creeks, 
  low lying spots, and poor drainage areas especially in urban 
  locations. Those near streams and rivers should be especially 
  cautious as streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
726 
WGUS61 KCLE 201624
FFACLE

Flood Watch
National Weather Service Cleveland OH
1124 AM EST Tue Feb 20 2018

OHZ003-210030-
/O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-
Including the city of Toledo
1124 AM EST Tue Feb 20 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* A portion of northwest Ohio, including the following area, 
  Lucas. 

* Through Wednesday afternoon

* Showers and thunderstorms are expected through this afternoon,
  before a brief dry period is possible this evening. Additional 
  widespread rainfall is expected late tonight into early 
  Wednesday and could continue to cause flooding problems. 

* Excessive rainfall may lead to flooding of streams, creeks, 
  low lying spots, and poor drainage areas especially in urban 
  locations. Those near streams and rivers should be especially 
  cautious as streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
906 
WGUS61 KCLE 210006
FFACLE

Flood Watch
National Weather Service Cleveland OH
706 PM EST Tue Feb 20 2018


OHZ003-211015-
/O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-
Including the city of Toledo
706 PM EST Tue Feb 20 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY AFTERNOON...

The Flood Watch continues for

* Lucas County Ohio. 

* Through Wednesday afternoon

* Showers, with isolated thunderstorms, will develop after 
  midnight, and continue into early afternoon. This, in addition 
  to the rain that fell Tuesday afternoon could cause flooding 
  problems.
  

* Excessive rainfall may lead to flooding of streams, creeks, 
  low lying spots, and poor drainage areas especially in urban 
  locations. Those near streams and rivers should be especially 
  cautious as streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
090 
WGUS61 KCLE 210809
FFACLE

Flood Watch
National Weather Service Cleveland OH
309 AM EST Wed Feb 21 2018

OHZ003-211615-
/O.CON.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-
Including the city of Toledo
309 AM EST Wed Feb 21 2018

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS AFTERNOON...

The Flood Watch continues for

* A portion of northwest Ohio, including the following area, 
  Lucas. 

* Through this afternoon

* Showers will continue into early afternoon. This, in addition 
  to the rain that fell Tuesday afternoon could cause flooding 
  problems. 

* Excessive rainfall may lead to flooding of streams, creeks, 
  low lying spots, and poor drainage areas especially in urban 
  locations. Those near streams and rivers should be especially 
  cautious as streams and rivers can rise quickly. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch is issued when there is a potential for flooding.
Monitor the forecast and remain alert for possible flood
warnings. Those in areas prone to flooding should be prepared to
take action should a flood warning be issued or if flooding
develops.

&&

$$
219 
WGUS61 KCLE 211451
FFACLE

Flood Watch
National Weather Service Cleveland OH
951 AM EST Wed Feb 21 2018

OHZ003-211600-
/O.CAN.KCLE.FA.A.0003.000000T0000Z-180221T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Lucas-
Including the city of Toledo
951 AM EST Wed Feb 21 2018

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of northwest Ohio has been
cancelled. Rain will continue across Lucas County this morning,
but any additional rainfall amounts will be light. The threat for
additional flooding has ended, therefore the Flood Watch has been
cancelled. Rivers and creeks will be elevated over the next day or
two, but should begin to recede over the next 48 hours. 

$$

Greenawalt

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Feb 19, 12:25 AM EST, 3 hours 19 minutes earlier.

Area forecast discussion, Feb 19, 12:25 AM EST, 3 hours 19 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1225 AM EST MON FEB 19 2018

.SYNOPSIS...
High pressure will shift to the East Coast overnight. Low pressure
will track from the southern Plains to the Midwest on Monday,
lifting a warm front north across the area. A secondary wave of low
pressure will track northeast across the central Great Lakes Tuesday
and Wednesday, pulling a cold front south across the area.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
Temps have generally hit their lows for the night as south winds are
starting to increase and more moisture spreads into the area.

First wave of low pressure will track out of the Plains towards the
Midwest on Monday as the trough continues to deepen over the Great
Basin. Deep southwesterly flow will allow for strong moisture
advection overnight into Monday with widespread rain expected. Rain
will arrive from the southwest between 5-10 AM as a 50 knot low
level jet slides overhead. Dreary conditions with lots of low
clouds will accompany a warm front lifting north across the
area. Highs on Monday expected to reach the upper 50s to near 60
degrees. Showers may start to taper off from the south during
the afternoon as drier air starts to sneak into the mid-levels.
This will be the first of several rounds of rain this week. QPF
is expected to be near .75 inch. This could cause some
additional rises on rivers that were running high from early
this week, but not expecting any new flooding on Monday. Can not
entirely rule out thunderstorms with this first push of
moisture but instability is fairly limited with warm air in the
mid levels so left out of the forecast for now. Temperatures
will not drop off more than a couple degrees Monday night with
lows in the 50s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
An unseasonably warm pattern is expected for the short term forecast
period. A warm front will be well north of the area on Tuesday,
allowing for strong southerly flow and ample warm air advection to
overtake the region. The recent trends have shown Tuesday to be
increasingly dry across much of the area with the only rain right
along with the front in Indiana, Michigan, and far NW Ohio, perhaps
into the Toledo Area. With the guidance continuing towards a dry
solution and the latest runs even drier than the last, have cut down
precipitation chances across much of the area and running a
completely dry forecast across the southeast third of the CWA. In
addition, with the drier air in the warm sector, lowered cloud cover
quite a bit across the eastern CWA, as it looks like clouds are
going to scatter out and breaks of sun are possible late Tuesday
afternoon through sunset. Temperatures will be warm on Tuesday with
the strong southerly flow, 850mb temperatures in the 10-12C range,
and some mixing with scattering clouds, record highs will be
possible across much of the forecast area.

As for the rest of the short term, the rest of the period looks
active as low pressure moves through the central Great Lakes and
extends a cold front across the area for Wednesday. The front looks
to move quickly across the area so most rain should be confined to
Wednesday but the recent guidance has some rain lingering into
Thursday so will leave a slight chance of rain in for now.
Temperatures have quite the mountain to fall down so will likely
remain above normal for Wednesday and Thursday, especially with 850
temperatures struggling to hit 0c again until well after the frontal
passage.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Pattern shift will take place this week as upper level troughiness
takes place over the western United States and the eastern portions
see ridging.  This will transition the forecast area into a much
warmer pattern that begins early in the week with moderate
temperatures continuing into next weekend.  Upper level high
pressure will setup over the western Atlantic Ocean just off the
coast of Georgia.  The vertically stacked high will place a surface
high off the coast as well by Thursday night.  A weak wave of low
pressure will move east across the forecast area late Friday into
Friday night along a stationary front that will lie Southwest to
Northeast across the forecast area. Low pressure will move northeast
into the western Great Lakes forcing a the stationary front to lift
north as a warm front Sunday.  This should place the forecast area
in the warm sector once again.

Due to the close proximity of the stationary front to the forecast
area and the waves of low pressure affecting the Great Lakes, some
moisture will remain present through the period and will bring
increasing chances for precipitation each day.  The exception will
be Sunday when there are some differences in the models in the
timing of the low pressure out of the Southwest.  GFS has the low
and associated moisture out of the area Sunday but lags behind in
the European.  Will trend this period toward a dry forecast and see
how timing adjustments occur with time.

Otherwise, looking at a fairly mild pattern through the extended
period.

&&

.AVIATION /06Z Monday THROUGH Friday/...
VFR will give way to mix of low MVFR/IFR as shra rapidly develop SW
to NE across the area from 09z to 14z ahead of a warm front that
will lift north across the area thru this evening. Conditions will
then slowly improve from south to north later this afternoon and
early tonight as the more widespread rain shifts north with the
front. The airmass may become just unstable enough by later today
for some thunder to start to occur.

Southerly winds will continue to increase the rest of the night as a
moderately strong low level jet develops. Have continued to mention
low level wind shear in the TAF's, especially for the time period
when the warm front is pushing across the region. Winds will become
more gusty from south to north as the rain decreases in coverage
Monday afternoon and evening.

The downsloping southerly flow near KERI will nudge wind gusts up by
sunrise and then likely persist into Monday afternoon.

OUTLOOK...Non-VFR continues into Tuesday, especially for TOL and
ERI. Non-VFR possible all sites in showers on Wednesday then again
on Friday.

&&

.MARINE...
High pressure drifting off to the east will allow southerly flow to
continue tonight. For Monday, winds will increase from the south to
the southwest at 15-20 kts with gusts to 25 kts as a warm front
moves over the area and north of the lake. Low pressure will move
along front on Tuesday and extend a cold front across the area on
Wednesday, shifting winds around to the northwest at 5-15 kts. High
pressure building in on Thursday behind the front will allow for
fairly calm conditions through the end of the week.

&&

.CLIMATE...
Record high temperatures are possible on Tuesday, February 20th.
Here are record high temperatures for climate sites for that date:

Climate Site       Record High    Year
Cleveland (CLE)        69         1930
Akron-Canton (CAK)     67         2016
Youngstown (YNG)       65         2016 and 1939
Mansfield (MFD)        66         2016 and 1930
Toledo (TOL)           66         1930
Erie, PA (ERI)         66         2016 and 1930

Temperatures on Tuesday, February 20th are forecast to be close to
all time record highs for the month of February. Here are the all
time daily record high temperatures for the month:

Climate Site       Record High    Date
Cleveland (CLE)        77         2/24/2017
Akron-Canton (CAK)     76         2/24/2017
Youngstown (YNG)       75         2/24/2017
Mansfield (MFD)        74         2/24/2017
Toledo (TOL)           71         2/24/2017 (Tie with 4 dates)
Erie, PA (ERI)         77         2/24/2017

Temperatures on Tuesday, February 20th are also forecast to be
close to all time record highs for the meteorological winter season
(December - February). Here are the all time daily record high
temperatures for the winter season:

Climate Site       Record High    Date
Cleveland (CLE)        77         2/24/2017
Akron-Canton (CAK)     76         2/24/2017 and 12/3/1982
Youngstown (YNG)       76         12/3/1982
Mansfield (MFD)        74         2/24/2017
Toledo (TOL)           71         2/24/2017 (Tie with 6 dates)
Erie, PA (ERI)         77         2/24/2017

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...KEC
NEAR TERM...KEC/Mullen/Adams
SHORT TERM...Sefcovic
LONG TERM...Lombardy
AVIATION...Adams
MARINE...Sefcovic
CLIMATE...Sefcovic
Hazardous weather outlook, Feb 18, 6:07 AM EST, 21 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
607 AM EST Sun Feb 18 2018

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-191115-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
607 AM EST Sun Feb 18 2018

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Heavy rain is possible, especially around mid week and again late in
the week. There is the potential for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-191115-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
607 AM EST Sun Feb 18 2018

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Flood Watches in Ohio, 2018Every flood watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.